# SDR AALA201608219002

- Difficulty date: August 19, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 22,217 hours, 8,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2509
- Condition: Inoperative
- Location: Cabin
- Part time: 55,446 hours, 10,772 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, POWER SUPPLY UNIT AT POSITION NR 12 FOR EMERGENCY EXIT LIGHTS IS INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW TC 26C00000018.
